MathSciNet Relay Station
MathSciNet bibliographic data
MR558864 20C20
Broué, Michel; Puig, Lluís A Frobenius theorem for blocks. Invent. Math. 56 (1980), no. 2, 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement